# SDR FDEA201308232017

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757231
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N20012
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR BELOW RT FUEL PUMP HAS CORROSION. COMPLIED WITH  EA F-5710-T0300819  STEPS 1, 2 WING -BASIC STRUCTURE-WING SPAR CORROSIONS AT AFT BOOST PUMPS  MOUNT.    MAJOR  REPAIR.
